# SDR 97UAL900230

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996UA
- Make and model: Boeing 737291
- Aircraft serial: 22456
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AT DOOR 2R INOPERATIVE.  REPLACED BATTERY, POWER SUPPLY, AND REFLECTOR.  OPS CHECK GOOD.
